# SDR DALA2017100407253

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Scratched
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RUDDER CONTROL TAB RT SIDE. RUDDER CONTROL TAB WAS REPAIRED PER SRM 51-70-02-2R PROCEDURE 1 AND CARD 2000-8149-01.
